Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have change of color of skin near the wound. Had a fall earlier. Used neosporin and bandages. What is it?

Hi, I took a spill on my bicycle and got some road rash on my elbow a week ago. I cleaned it immediately and covered it with neosporin and a nonadhesive bandage. It seemed to be healing pretty well. I regularly cleaned it and changed the dressing. the outer edges were healing, while there are some inner spots that were deeper and are clearly going to take a while to heal. However, the outer edges have suddenly turned into red blisters. These concern me. I heard that many people are allergic to neosporin so I stopped using it and switched to Bacitraycin. Should I just continue to give it more time, or am I treating this all wrong?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query

You might have developed a secondary bacterial infection.

A course of oral antibiotics will help you.

A photograph would have helped me in diagnosing your condition better.

you can ask a direct question to me on this forum, following the below link.

Please meet a dermatologist for final diagnosis.

Wishing you good health.

Thank you
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor